Characteristic numbers of bounded domains

D. Burns University of Michigan, Ann Arbor, MI, USA C. L. Epstein University of Pennsylvania, Philadelphia, PA, USA

TBD mathscidoc:1701.331731

Acta Mathematica, 164, (1), 29-71, 1988.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:13 uploaded by actaadmin ] [ 84 downloads ] [ 0 comments ] [ Cited by 16 ]
@inproceedings{d.1988characteristic,
  title={Characteristic numbers of bounded domains},
  author={D. Burns, and C. L. Epstein},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203313736324440},
  booktitle={Acta Mathematica},
  volume={164},
  number={1},
  pages={29-71},
  year={1988},
}
D. Burns, and C. L. Epstein. Characteristic numbers of bounded domains. 1988. Vol. 164. In Acta Mathematica. pp.29-71. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203313736324440.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved